# SDR TSAA0353153

- Difficulty date: June 8, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 767, STRINGER 17.  TRIMMED OUT DAMAGE AREA.  HFEC INSPECTION AROUND CUTOUT AREA NO DEFECTS NOTED.  FABRICATED AND INSTALLED .50 INCH 2024-T3 FILLER AND .063 INCH CRES DOUBLER WITH CHAMFERED EDGES, REMOVED ALL NICKS, BURRS, SCRATCHES, GOUGES AND SHARP EDGES FROM SKIN AND ALL REPAIR PARTS, CLEANED AND TREATED ALL EXPOSED AREAS WITH ALODINE AND PRIMER, APPLIED BMS 5-95 SEALANT TO ALL REPAIR PARTS IAW SRM 53-30-3, FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
